# SDR ASOA201001516

- Difficulty date: September 27, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,823 hours, 14,870 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS MINOR CORROSION AT LBL 27 BETWEEN FS 574.0 AND FS 621.0 AS MARKED. REMOVED NUT PLATES FROM FLOORBEAM CAP AT LBL27 AND FS576. 579, 585, 591, 597, 603,609 BLENDED CORROSION OUT OF LIMITS AT 5 LOCATIONS REF SRM 51-21-06.   REPLACED LBL27 FLOORBEAM CAP.  REMOVED LBL27 FLOORBEAM AND DRILLED UP NEW SERVICABLE PART IAW SRM 51-42-06 AND 51-42-21 AND REO 601R-53-61-3778. COMPLETE INSTALLATION OF NUTPLATES AND FLOOR SUPPORT CAPS.  COMPLETED INSTALLATION OF NUTPLATES AND STARTED INSTALLATION OF FLOOR SUPPORT CAP IAW REO 601R-53-61-3778. COMPLETE INSTALL OF FLOOR SUPPORT CAP. COMPLETED INSTALLATION OF FLOORBEAM CAP LBL27 AT FS 574 AND 621 IAW REO 601R-53-61-3778 COMPLIED WITH EC/TC REO 601R-53-61-3778 AND GREO 601R-53-61-3778 REV.  (CLOSED)
